EconPapers    
Economics at your fingertips  
 

Uniqueness of Positive Solutions for a Class of Fourth-Order Boundary Value Problems

J. Caballero, J. Harjani and K. Sadarangani

Abstract and Applied Analysis, 2011, vol. 2011, 1-13

Abstract:

The purpose of this paper is to investigate the existence and uniqueness of positive solutions for the following fourth-order boundary value problem: 𠑦 ( 4 ) ( 𠑡 ) = 𠑓 ( 𠑡 , 𠑦 ( 𠑡 ) ) , 𠑡 ∈ [ 0 , 1 ] , 𠑦 ( 0 ) = 𠑦 ( 1 ) = 𠑦  ( 0 ) = 𠑦  ( 1 ) = 0 . Moreover, under certain assumptions, we will prove that the above boundary value problem has a unique symmetric positive solution. Finally, we present some examples and we compare our results with the ones obtained in recent papers. Our analysis relies on a fixed point theorem in partially ordered metric spaces.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/543035.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/543035.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:543035

DOI: 10.1155/2011/543035

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:543035